Get Cantor families of periodic solutions for completely PDF

By Berti M., Bolle P.

Show description

Read Online or Download Cantor families of periodic solutions for completely resonant nonlinear wave equations PDF

Similar mathematics books

Download e-book for iPad: Mathematical Methods of Classical Mechanics (2nd Edition) by V. I. Arnold

During this textual content, the writer constructs the mathematical gear of classical mechanics from the start, studying all of the uncomplicated difficulties in dynamics, together with the speculation of oscillations, the speculation of inflexible physique movement, and the Hamiltonian formalism. this contemporary process, in line with the speculation of the geometry of manifolds, distinguishes itself from the conventional strategy of ordinary textbooks.

New PDF release: A Course in p-adic Analysis (Graduate Texts in Mathematics)

Came upon on the flip of the 20 th century, p-adic numbers are often utilized by mathematicians and physicists. this article is a self-contained presentation of uncomplicated p-adic research with a spotlight on analytic issues. It bargains many positive aspects not often taken care of in introductory p-adic texts equivalent to topological versions of p-adic areas inside of Euclidian house, a distinct case of Hazewinkel’s sensible equation lemma, and a therapy of analytic components.

Download PDF by Filippo Spagnolo, Benedetto Di Paola: European and Chinese cognitive styles and their impact on

The e-book presents powerful facts that learn at the cognitive tactics from mathematics notion to algebraic notion may still think about the socio-cultural context. it's an enormous contribution to the literature on linguistic constitution in comparative stories regarding chinese language pupil arithmetic studying.

Download e-book for kindle: Differential models and neutral systems for controlling the by E. N. Chukwu

A textbook compatible for undergraduate classes. The fabrics are offered very explicitly in order that scholars will locate it really easy to learn. quite a lot of examples, approximately 500 combinatorial difficulties taken from quite a few mathematical competitions and routines also are integrated non-stop hold up types: Motivation -- 1.

Additional info for Cantor families of periodic solutions for completely resonant nonlinear wave equations

Example text

By the spectral theory of compact self-adjoint operators in Hilbert spaces, there is a , ε -orthonormal basis (vk,j )j≥1,j=k of Fk , such that vk,j is an eigenvector of Kk (ε) associated to a positive eigenvalue νk,j (ε), the sequence (νk,j (ε))j is non-increasing and tends to 0 as j → +∞. Each vk,j (ε) belongs to D(Sk ) and is an eigenvector of Sk with associated eigenvalue λk,j (ε) = 1/νk,j (ε), with (λk,j (ε))j≥1 → +∞ as j → +∞. The map ε → Kk (ε) ∈ L(Fk , Fk ) is differentiable and Kk (ε) = −Kk (ε)M Kk (ε), where M u := πk (a0 u).

Kuksin, J. P¨ oschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schr¨ odinger equation, Ann. of Math, 2, 143, no. 1, 149-179, 1996. [22] J. Moser, Periodic orbits near an Equilibrium and a Theorem by Alan Weinstein, Comm. Pure Appl. , vol. XXIX, 1976. [23] J. P¨ oschel, A KAM-Theorem for some nonlinear PDEs, Ann. Scuola Norm. Sup. Pisa, Cl. , 23, 119-148, 1996. [24] J. P¨ oschel, Quasi-periodic solutions for a nonlinear wave equation, Comment. Math. , 71, no. 2, 269-296, 1996.

As in section 4, setting a(t, x) := (∂u gδ )(x, v(t, x) + δw(t, x)), we can decompose Ln (δ, v1 , y) = D − M1 − M2 where (with the notations of section 4)   Dh := Lω h − δPn ΠW (a0 (x)h) M1 h := δPn ΠW (a(t, x)h)  M2 h := δPn ΠW Dv Γ(δ, v1 + v2 (δ, v1 , y), y)Dy v2 (δ, v1 , y)[h] . 1, the eigenvalues of the similarly defined operator Sk satisfy λk,j = j 2 + δM (δ, v1 , y) + O(δ/j), where M (δ, v1 , y) := 1 |Ω| (∂u gδ ) x, v1 + v2 (δ, v1 , y) + δw(t, x) dxdt, w = a2 L−1 (v 2 ) + y . 2) still hold assuming an analogous non resonance condition, and we can define in the same way the operators U, R1 , R2 , with U −1 h σ,s = (1 + O(δ)) h σ,s .

Download PDF sample

Cantor families of periodic solutions for completely resonant nonlinear wave equations by Berti M., Bolle P.


by Kevin
4.0

Rated 4.54 of 5 – based on 41 votes